Home » Frequently asked Questions on Health » Skin eruption on face

Skin eruption on face

Q: While shaving, I had a cut on my face and applied Furacin cream on it. After 3-4 days, I got an eruption which I feel is due to this cream. It has been six months now and this eruption is still there even after applying many steroid creams suggested by my doctor. What can I do to eradicate this problem completely?

A:Your problem on the face seems to be due to an allergy, presumably to Furacin. The condition is called allergic contact dermatitis and not drug eruption as you seem to assume. If you have not been using Furacin since you developed this allergy, I think you should recover soon enough. Application of steroid creams is required for help in the subsidence of the condition but these reactions would go even if no steroid application is made. The reason for using steroid creams is to facilitate subsidence of reactions and has been correctly advised in your case. The important step should be a scrupulous avoidance of use of the cause - Furacin in your case. If you continue to use the offending application - in your case Furacin, no amount of steroid application will get rid of the condition.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------